# SDR DALA2022052003497

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 90,476 hours, 19,786 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1704 -ATB- DUE TO WEATHER RADAR FAILURE ENROUTE. CORRECTIVE ACTION: REPLACED WEATHER RADAR TRANSCEIVER AND ANTENNA DRIVE UNIT.(8594404)
